New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: Your patient is difficult to arouse and…

Need help with your Pain Management & Analgesics case study or NCLEX preparation? Connect with a verified Nursing expert now.

Your patient is difficult to arouse and respirations are shallow @ 12/minute. The patient is receiving morphine by PCA with a basal (continuous) infusion at . Which statement is FALSE? To reverse the effects of the morphine: the physician orders small doses of naloxone ( ) IV, repeated at frequent intervals (2-3 minutes). in an emergency, a large dose of naloxone should be given. reversal is done slowly-too rapid a reversal may result in nausea, vomiting, sweating, tachycardia, and in post-op patients, VT and VF. if no change occurs after a total of 10 mg of naloxone has been administered, narcotic overdose should be questioned.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling